The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Boundedness of Multilinear Oscillatory Singular Integral on Weighted Weak Hardy Spaces
Author(s): 
Pages: 373-380
Year: Issue:  4
Journal: Analysis in Theory and Applications

Keyword:  Multilinear oscillatory singular integralA1(Rn)weighted weak Hardy space;
Abstract: In this paper, by using the atomic decomposition of the weighted weak Hardy space WHω1(Rn), the authors discuss a class of multilinear oscillatory singular integrals and obtain their boundedness from the weighted weak Hardy space WHω1(Rn) to the weighted weak Lebesgue space WLω1(Rn) for ω∈A1(Rn).
Related Articles
No related articles found